# SDR HALA20240119023

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 42,091 hours, 6,829 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,363 hours, 6,730 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON CLIMBOUT RECEIVED ECAM A ICE R OUTER WING LO PR R INR WING LO PR  AVOIDED ICING CONDITIONS. PERFORMEDTSM 30-11-00-810-808-A  REPLACED #2 ENG HP BLEED VALVE PER  AMM 36-11-51  LEAK CHECK GOOD  NO FAULTS NOTED  OK FOR SERVICE
